# SDR VTZA98032

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 6381 - IAD-CMH - DURING APPROACH, EXPERIENCED A DISCREPANCY WITH THE NOSE GEAR DOWN AND LOCK INDICATOR NOT ILLUMINATING.  AIRCRAFT ABORTED APPROACH AND DECLARED EMERGENCY.  SECONDARY INDICATION SHOWED THE AIRCRAFT NOSE LANDING GEAR BEING DOWN AND AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND MAINTENANCE WAS DISPATCHED FROM IAD.  UPON ARRIVAL MAINTENANCE FOUND THAT THE ONLY PROBLEM WAS LIGHT BULB WAS BURNED OUT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB.  ALL SYSTEMS WORKED MANUALLY.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
